MAUDE Adverse Event Report: COOK IRELAND LTD EVOLUTION ESOPHAGEAL CONTROLLED-RELEASE STENT - PARTIALLY COVERED

COOK IRELAND LTD EVOLUTION ESOPHAGEAL CONTROLLED-RELEASE STENT - PARTIALLY COVERED
Model Number G48031
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Malposition of Device (2616)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procode: esw prosthesis, esophageal.
 
Event or Problem Description
As reported by the initial reporter, "endoscopy was performed, the doctor performed a esophageal dilation with hercules balloon until 15mm, then the tumor is marked and savary wire guide was installed.With rx the stent is advanced through the wire guide and placed in position.The physician begins to deploy the stent until the red button reaches the "point of no return" the stylet was completely removed and the delivery continues until the end.At the time of removing the deployment system the stent wasn´t separate from them so the doctor pushed the button and recaptures about 4cm trying to release the stent but nothing happened, a second attempt is made to release it but it still attached to deployment system, the doctor moves all the system and finally the stent was released but not in place, with alligator jaw forceps was repositioned.".

Brand Name
EVOLUTION ESOPHAGEAL CONTROLLED-RELEASE STENT - PARTIALLY COVERED
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key10945526
Report Number3005580113-2020-00453
Device Sequence Number14058294
Product Code ESW
UDI-Device Identifier10827002480312
UDI-Public(01)10827002480312(17)220214(10)C1708721
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2020
Report Date (Section F) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/14/2022
Device Model NumberG48031
Device Catalogue NumberEVO-20-25-10-E
Device Lot NumberC1708721
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/04/2020
Event Location Hospital
Date Report to Manufacturer11/30/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight52